# SDR SWIA200922174

- Difficulty date: July 21, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 15,933 hours, 13,633 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AND PORTION OF LIGHT STRIP INOP.  (FLT 6439)  CLEANED CONNECTOR.
